≡ ▼
ABC Homeopathy Forum

 

 

Remedies:

Nux Vomica: $3.99

 

 

Similar posts:

Bad reaction to Nux Vom?? 2Nux vomica, Severe adverse reaction 1

 

The ABC Homeopathy Forum

nux vom reaction

A week and a half ago I took nux vom 30c three time on one day. Since then I have been more concentrated but have been much more vulnerable, sad and constantly thinking about a painful event (almost obsessively).

Is this an aggravation? a proving? Does this mean the remedy is working? should I let it run it's course?
 
  adumpling on 2009-08-23
This is just a forum. Assume posts are not from medical professionals.
It is hard to say without having taken your case. One person's aggravation is not the same as another's. An aggravation *can* last a long time if there is pathology in the case (tissue changes of some sort) or there has been a lot of suppression with drugs. Some patients are also more sensitive and aggravate (or prove) longer.

An aggravation is your normal symptoms, but worse than you would normally get them, or clustered together in a way you would not usually see them.

A proving is new symptoms, or your old symptoms with completely new qualities to them (eg. your normal headache but now it is worse whenever you go into the sun).
 
brisbanehomoeopath last decade
The symptoms are similar to symptoms I've had before, but not prior to taking the nux.

According to what you say however, I must be proving staphysagria which I took almost two months ago. which caused itching in a way I had not experienced before. The problem is the symptoms do not seem to go away. How long is a proving expected to last?
Do I let it run it's course? I suppose another dose of staph now would not be a good idea...

Thank you very much!
 
adumpling last decade
Proving symptoms may last months, years or be permanent (until cured by the properly prescribed homoeopathic medicine). I have seen a number of patients where proving symptoms permanently grafted onto the original disease and did not lift until a more suitable remedy was taken.

It is very important not to take Staph again - it will only worsen things, or add some new symptoms.

One of the reasons I am very vocal about careless prescribing without taking a proper case is because homoeopathy can do this. Taking multiple remedies or taking them in quick sucession without assessing the results of previous remedies more often causes increased suffering for the patients.
 
brisbanehomoeopath last decade

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.